# SDR CALA2017082102826

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 86,002 hours, 21,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM,  FOUND FWD EDGE GIRT BAR FOULED WITH SLIDE RAFT GREEN CORDAGE. CLEARED AND RESTOWED GREEN CORD IN POCKET OF SLIDE. R1 DOOR ARMS PROPERLY. A/C OK TO CONTINUE.
